# SDR 06FDEA1450

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 14,708 hours, 7,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

PASSING FL290, LOST NR 1 PACK FOLLOWED NR 2 PACK RAN ECAM AND RED TABS.  COULD NOT RECOVER EITHER PACK.  PASSING 14000 AGAIN TRIED TO RECOVER BOTH PACKS AND WAS SUCCESSFUL.  CHECKED ACARS FLT REPORT AND IT SHOWED 1&2 HPBV'S CLOSED AND THE PRSOV'S CLOSED WITH THE APU BLEED OPEN.  SUSPECT CREW LEFT APU ON WHEN THE NR 1 IDG FAULTED AND DID NOT NOTICE THE ENG BLEEDS WERE NOT ON AFTER TAKEOFF.  WHEN THEY SHUT THE APU DOWN THEY LOST THE PACKS.  RAN ENGINES AND BOTH PACKS OPERATE NORMAL.  THERE WERE NO FAULTS ON THE PACK CONTROLLERS OR PSC'S.
